# SDR NACA2023091500001

- Difficulty date: September 15, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,706 hours, 20,033 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 940836
- Condition: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG HPSOV ON LANDING. REMOVED AND REPLACED LH HPSOV REF B767 AMM 36-11-07. PERFORMED HPSOV TEST, FOUND NORMAL. NO LEAKS REF B767 AMM 36-11-07 PART NO LONGER IN TRAX.
